# SDR SWAA2021072976177

- Difficulty date: May 8, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 26,697 hours, 11,892 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140CF; TOP SURFACE; HAS CORROSION AT FORWARD AND AFT THRESHOLD CUTOUT AREAS. / EVALUATED CORROSION FOUND MORE THAN 20 INCHES OF DAMAGE OUT OF LIMITS I/A/W SRM 52-00-53-1A-1 FIGURE 102 RECIEVED NEW PANEL AND PLACED PANEL ON SHELF I/A/W AIPC 25-52-10-19
